# SDR DL72W951403

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 913.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE LT MLG UPLOCK ASSEMBLY ATTACH FRAME IN LT WHEEL WELL FS 913.5 HAD TIME LIMITED REPAIR.  REPLACED WITH PERMANENT REPAIR PER MM 53-11-0 PG 814.
